# SDR MWEA020349

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 39,238 hours, 39,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9957918524
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AT STATION 315 HAS A PUNCTURE IN MIDDLE OF FLOORBOARD.  REPAIRED MIDDLE OF FLOORBOARD IAW SRM 53-05 FIGURE 3, TINNERMAN SPEED NUT WASHER ASSEMBLY INSTALLATION.
